Polynomial bounds for large bernoulli sections of ℓ1 N

Research output: Contribution to journalArticlepeer-review

Abstract

We present a quantitative form of the result of Bai and Yin from [2], and use it to show that the section of ℓ1(1+δ)n spanned by n random independent sign vectors is with high probability isomorphic to euclidean with isomorphism constant polynomial in δ-1.

Original languageEnglish
Pages (from-to)141-155
Number of pages15
JournalIsrael Journal of Mathematics
Volume156
DOIs
StatePublished - 2006

Fingerprint

Dive into the research topics of 'Polynomial bounds for large bernoulli sections of ℓ1 N'. Together they form a unique fingerprint.

Cite this